Swing

From my records at the QE, my weight has obviously gone down on record…and it’s not pretty reading; since October, I’ve piled on 2 stone. The steroids could be a contributing factor to it, as the medical experts mention, but they cannot be the only factor.

The dizzy feeling gets slightly eased off as the day goes on, but not by much. There’s only steroids and pain relief tablets left now…the anti-sickness ones seemed to be more of a placebo; I’ve had none for over a week and there’s no change.

Eyyyy by gum

The amount of zappings left are getting lower; eight left to go and so far there seems to be at least some improvements. The walking in the past week has been a lot easier, still fairly wobbly, but it’s just about getting there. Nausea has shown itself more than any other week so far, nothing too severe and the tablets seem to be giving some sort of control to it.

The whole moon face and weight gain is getting quite horrendous, tshirts that fit me normally are consigned to the back of the wardrobe, and even the looser ones are starting to show my gut in all it’s rotund splendour. I know it’s a combination of the various treatments and the steroids taking the lion’s share of the blame, but it’s getting to the point of sheer horror sometimes.

Almost as if they do it all day, every day, one of the radiographers mentioned the hair loss earlier in the week…and lo and behold, it starts. Nothing that noticable over the ears yet, but the fringe area seems to be molting of it’s own free will or when it gets scratched..which with my scalp getting itchy from time to time could provide some interesting viewing.